# SDR DHL9971201C

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 777
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CABIN INTERIOR HAT CHANNEL CRACKED AT RIVET, RT FWD OVERWING EXIT DOOR CUTOUT LOWER SILL I/B SIDE B/S 777. REPLACED CHANNEL PER SRM 51-40-3 25 BY 1 X 12 X 4.
